Advertisement

What may be causing my nausea if I have cancer?

Nausea in cancer patients can be caused by:
  • Chemotherapy. Nausea and vomiting can occur on the day you receive your treatment. It can last three or more days. Often a prescription medicine is needed to control it.
  • Radiation therapy. Nausea and vomiting may start within one to two hours after a treatment to your chest, abdomen, or pelvis. It may last for several hours. A prescription medicine may be needed.
  • Other things related to your cancer, such as pain, fatigue, medications, and stress. Nausea from stress and fatigue can often be managed by learning ways to help you relax or by making a change in your diet.

Continue Learning about Living With Cancer

Acupuncture for Cancer-Treatment-Induced Hot Flashes
Acupuncture for Cancer-Treatment-Induced Hot Flashes
When Cybill Shepherd recorded the Menopause Blues (it’s on You Tube) in 2004 she crooned about “those hot flashin’, mood swingin’” miseries. But we be...
Read More
Why is it sometimes hard to talk to my partner about my cancer?
LIVESTRONGLIVESTRONG
There may be a number of reasons why it can be difficult for cancer survivors to communicate with th...
More Answers
What strength exercises can I do while standing after cancer surgery?
RealAgeRealAge
The strength exercises below are to be performed after cancer treatment or a couple of weeks aft...
More Answers
Why Is It Important to Communicate with My Partner About My Cancer?
Why Is It Important to Communicate with My Partner About My Cancer?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.